# SDR SWIA201437590

- Difficulty date: May 8, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 14,693 hours, 12,687 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE HAS GOUGES AT FORWARD LUG, MARKED.  C-CHECK, BLENDED GOUGE REF REO.
